# SDR R61A201804160496

- Difficulty date: April 16, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 26,152 hours, 20,566 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL AT GATE,  FA WAS UNABLE TO GET THE R2 DOOR TO DISARM NORMALLY. ADJUSTED THE R2 DOOR GIRT BAR FLOOR PLATE IAW AMM 52-42-40.
